Childhood Diseases

Question
Posted by: A Mommy | 2009/02/25

Q.

Medication &  antibiotic

My son is 2,5 years old, and has tonsillitis. I had him at the doc yesterday, and he was given antibiotics and Lotem (I think that is the name, it' s an anti-inflamatory). He is also taking a probiotic.

Today, he has a very runny tummy. By 10:30am he had 3 runny nappies and another time in the potty (so 4 in total). Could this be due to the medication? Should I leave it or should I take him back to the doc?

Expert's Reply

A.

Paediatrician

This is definitely due to the antibiotic which should be stopped. Give your son the probiotic only and take him back to your doctor for treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.